# SDR UIEA2018030800351

- Difficulty date: March 8, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 88,053 hours, 16,323 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 442564
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE APPROACH IDLE INOPERATIVE.  ONCE RIGHT ENGINE STARTED, ENGINE WENT TO APPROACH IDLE RANGE OF 44% N1 AND 77% N2,   REMOVED & REPLACED THE RT ENGINE EEC IAW AMM 73-21-15.  OPS CHECKED NORMAL.  REMOVED & REPLACED THE RT HMU IAW AMM 73-21-14, OPS CHECKED NORMAL
